Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Nondensity of the orbital shadowing property in $ C^1$-topology


Author: A. V. Osipov
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 2.
Journal: St. Petersburg Math. J. 22 (2011), 267-292
MSC (2010): Primary 37C50
DOI: https://doi.org/10.1090/S1061-0022-2011-01140-9
Published electronically: February 8, 2011
MathSciNet review: 2668126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The orbital shadowing property (OSP) of discrete dynamical systems on smooth closed manifolds is considered. The nondensity of OSP with respect to the $ C^1$-topology is proved. The proof uses the method of skew products developed by Ilyashenko and Gorodetskiĭ.


References [Enhancements On Off] (What's this?)

  • 1. A. S. Gorodetskiĭ and Yu. S. Ilyashenko, Some new robust properties of invariant sets and attractors of dynamical systems, Funktsional. Anal. i Prilozhen. 33 (1999), no. 2, 16-30; English transl., Funct. Anal. Appl. 33 (1999), no. 2, 95-105. MR 1719330 (2001c:37031)
  • 2. -, Some properties of skew products over a horseshoe and a solenoid, Tr. Mat. Inst. Steklov. 231 (2000), 96-118; English transl., Proc. Steklov Inst. Math. 2000, no. 4 (231), 90-112. MR 1841753 (2002i:37040)
  • 3. A. S. Gorodetskiĭ, Minimal attractors and partially hyperbolic invariant sets of dynamical systems, Diss., Moskov. Gos. Univ., Moscow, 2001. (Russian)
  • 4. V. A. Kleptsyn and M. B. Nal'skiĭ, Stability of the existence of nonhyperbolic measures for $ C^1$-diffeomorphisms, Funktsional. Anal. i Prilozhen. 41 (2007), no. 4, 30-45; English transl., Funct. Anal. Appl. 41 (2007), no. 4, 271-283. MR 2411604 (2009k:37047)
  • 5. S. Yu. Pilyugin, Spaces of dynamical systems, Inst. Kompyuter. Issled., Moscow-Izhevsk, 2008. (Russian)
  • 6. Ch. Bonatti, L. J. Diaz, and G. Turcat, Pas de ``shadowing lemma'' pour des dynamiques partiellement hyperboliques, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), 587-592. MR 1760444 (2001d:37033)
  • 7. S. Crovisier, Periodic orbits and chain-transitive sets of $ C^1$-diffeomorphisms, Publ. Math. Inst. Hautes Études Sci. No. 104 (2006), 87-141. MR 2264835 (2008f:37047)
  • 8. A. S. Gorodetskiĭ, Regularity of central leaves of partially hyperbolic sets and applications, Izv. Ross. Akad. Nauk Ser. Mat. 70 (2006), no. 6, 19-44; English transl., Izv. Math. 70 (2006), no. 6, 1093-1116. MR 2285025 (2007k:37033)
  • 9. M. W. Hirsch, C. C. Pugh, and M. Shub, Invariant manifolds, Lecture Notes in Math., vol. 583, Springer-Verlag, Berlin-New York, 1977. MR 0501173 (58:18595)
  • 10. A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia Math. Appl., vol. 54, Cambridge Univ. Press, Cambridge, 1995. MR 1326374 (96c:58055)
  • 11. K. Palmer, Shadowing in dynamical systems. Theory and applications, Math. Appl., vol. 501, Kluwer Acad. Publ., Dordrecht, 2000. MR 1885537 (2002k:37034)
  • 12. S. Yu. Pilyugin, A. A. Rodionova, and K. Sakai, Orbital and weak shadowing properties, Discrete Contin. Dyn. Syst. 9 (2003), 287-308. MR 1952375 (2003j:37039)
  • 13. S. Yu. Pilyugin, Shadowing in dynamical systems, Lecture Notes in Math., vol. 1706, Springer-Verlag, Berlin, 1999. MR 1727170 (2001b:37030)
  • 14. S. Yu. Pilyugin, K. Sakai, and O. A. Tarakanov, Transversality properties and $ C^1$-open sets of diffeomorphisms with weak shadowing, Discrete Contin. Dyn. Syst. 16 (2006), no. 4, 871-882. MR 2257163 (2008g:37019)
  • 15. S. Yu. Pilyugin and O. B. Plamenevskaya, Shadowing is generic, Topology Appl. 97 (1999), 253-266. MR 1711347 (2000i:37023)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 37C50

Retrieve articles in all journals with MSC (2010): 37C50


Additional Information

A. V. Osipov
Affiliation: Mathematics and Mechanics Department, St. Petersburg State University, 28 Universitetskiĭ Prospekt, Staryĭ Peterhof, St. Petersburg 198504, Russia
Email: osipovav@list.ru

DOI: https://doi.org/10.1090/S1061-0022-2011-01140-9
Keywords: Shadowing, generic property, skew product, $C^{1}$-topology
Received by editor(s): February 28, 2009
Published electronically: February 8, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society